# SDR SWAA2022022525337

- Difficulty date: November 3, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 40,268 hours, 23,941 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY PNL 193B HAS A CRACK IN THE LEADING EDGE OF THE PNL .380' LONG CRACKED THROUGH ALL LAYERS 9' FROM THE LEFT SIDE OF PNL. MOD / REMOVED & REPLACED AMM 53-51-21
